# SDR DCGA2015FA0000520

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 10,884 hours, 34,142 cycles
- Engine: Allsn 250C20B
- Engine time: 8,785 hours, 4,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 8,785 hours, 4,393 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING TOUR FLIGHT. THE PILOT LANDED ACFT AND CALLED MAINTENANCE.  MAINTENACE FOUND METAL FLAKE MEASURING LESS THAN .03125 ON UPPER AND LOWER ENGINE CHIP PLUGS.  AFTER CLEANING THE PLUGS A 30 MINUTE GROUND RUN WAS PERFORMED AND THE PLUGS WERE RECHECKED AND FOUND CLEAN.  THE ACFT WAS RETURNED TO SERVICE.
